Rhinitis medicamentosa

What is Rhinitis medicamentosa?

condition of nose caused by over exposure to medicaments of rhinitis like nasal decongestants sprays inhalers etc

Questions and answers on "Rhinitis medicamentosa"

I nose gets blocked often and i use otrivin adult spray.
kindly advice how to cure this.this is happening for last three months..
no other medical...

doctor1 MD

Brief Answer:
Most probably you may be suffering from the rhinitis medicamentosa

Detailed Answer:
Hi Sir,
I have gone through your question and...

Read Full Thread   Ask a Doctor Now

I have breathing problem especially during night, when trying to sleep. I experience shallow breathing and I am always fatigued some time so bad I...

doctor1 MD

Brief Answer:
Rhinitis Medicamentosa. Nasal turbinate hypertrophy.

Detailed Answer:
Hi,

Thank you for your query.

1. If you have been regularly...

Read Full Thread   Ask a Doctor Now

Cold from last many days? Have to use nosal spray to sleep. Can someone please leave. I have cold from the last 3 months....

doctor1 MD

Brief Answer:
You are most probably having Rhinitis medicamentosa .

Detailed Answer:
Hi XXXXXXX ,
Thanks for the query.

I have read your query ,...

Read Full Thread   Ask a Doctor Now

Recent questions on Rhinitis medicamentosa


Ask Question
Doctor Image
MD

Hi, I am Dr. Andrew Rynne (Family Physician). I will be guiding you through the process. Please write your question below.

Related Drugs/Medications
Related Procedures